# SDR SWAA2023050531147

- Difficulty date: April 24, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 56,504 hours, 33,883 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND 663 VAPOR BARRIER WEB IS CRACKED AT RBL 50<[01] EVALUATED R/H 663 VAPOR BARRIER AND FOUND A CRACK 4.5' AT RBL 50. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 57-10-10-2R-2 PAR 1A & NOTE. CLEAN AND PREP. IAW B737-700 SRM 51-70-04-2R-10 PAR 4A-C. VERIFY MATERIALS: BMS 8-301 (A171928); BMS 9-3 (A164924). IAW B737-700 SRM 51-70-04-2R-O REP GEN. NEED OK TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR. IAW B737-700 SRM 51-70-04-2R-10 PAR 4D-G.;[04] VERIFIED STEP 3;[05] RESTORED FINISH TO REPAIR AREA IAW SRM 51-70-04-2R-10 SECTION 4.H;[06] VERIFIED STEP 5 AUDIT CW
